# SDR DALA2017051203857

- Difficulty date: May 9, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 8,797 hours, 3,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT MOUNTED EMERGENCY PATH LIGHT AT 2CD MISSING WHITE LENS.  MAINTENANCE RPLD LIGHT AT 2CD PER AMM 33-51. CKS GOOD.
